MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PS TIBIAL INSERTS SZ 5, 9MM

EXACTECH, INC. OPTETRAK; PS TIBIAL INSERTS SZ 5, 9MM
Model Number 204-25-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the initial implant was on (b)(6) 2011.The patient is a large (b)(6) y/o male, but not obese.On (b)(6) 2019, a revision was completed due to "bad poly".The surgeon opened the knee up to expose well fixed implants and removed the existing 9 mm thick ps tibial insert which showed post wear and minor articular surface wear.After trialing various insert thicknesses, the surgeon chose to place a 10 mm thick ps tibial insert.The patient was stable upon leaving the operating room.Images received.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely due to prosthesis wear is most likely due to a combination of rotational mismatch between the femoral and tibial components and knee instability, resulting in accelerated wear of the tibial insert.However, this cannot be confirmed as the device was not returned for evaluation and no additional patient information was available.

Brand Name
OPTETRAK
Common Device Name
PS TIBIAL INSERTS SZ 5, 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9670732
Report Number1038671-2020-00034
Device Sequence Number2884935
Product Code JWH
UDI-Device Identifier10885862048462
UDI-Public10885862048462
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2015
Device Model Number204-25-09
Device Catalogue Number204-25-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR